# SDR UIEA2025011000016

- Difficulty date: January 15, 2025
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 96,527 hours, 26,952 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR CUTOUT AFT LOWER CORNER FUSELAGE SKIN AND BEAR STRAP.( SERVICE DOOR CUTOUT AFT LOWER CORNER FUSELAGE SKIN AND BEAR STRAP, CRACK WAS REPAIRED IAW SRM 53-10-01-2R-1. NO FURTHER DEFECTS NOTED.
